# SDR YENA2024062700918

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 7,126 hours, 1,045 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,126 hours, 1,045 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX844220
- Condition: Failed
- Location: Nr 2 Hyd Sys
- Part time: 6,932 hours, 1,107 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENG #2 HYD PUMP SHOWS SIGNS OF LEAKING; REMOVED AND REPLACED ENG #2 HYD EDP IAW AMM 29-11-51. OPS CHECK GOOD. NO LEAKS NOTED.'
